| Catalog Number |
03R67-01 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
During startup following the installation of an alinity c processing module, instrument error 5016-c319 (wash solution pump) was generated.The analyzer was assessed, and burn marks were observed on an internal board and the associated cables connected to the board.No smoke or burning odor were observed.There was no reported impact to user safety.